Skip to Main content Skip to Navigation

hal-01143249v1  Journal articles
Xavier BlancB. Ducomet. Global weak solutions to the 1D compressible Euler equations with radiation
Communications in Mathematical Sciences, International Press, 2015, 13 (7), pp.1875-1904. ⟨10.4310/CMS.2015.v13.n7.a10⟩
hal-01422803v1  Journal articles
Christophe BuetBruno DesprésEmmanuel Franck. An asymptotic preserving scheme with the maximum principle for the model on distorded meshes
Comptes Rendus. Mathématique, Académie des sciences (Paris), 2012, 350 (11-12), pp.633 - 638. ⟨10.1016/j.crma.2012.07.002⟩
hal-00767589v1  Conference papers
Francesco SalvaraniFrançois Golse. Radiative transfer equations and Rosseland approximation in gray matter
14th Conference on Waves And Stability In Continuous Media, Jun 2007, Baia Samuele, Sicily, Italy. pp.321-326, ⟨10.1142/9789812772350_0045⟩
hal-00472237v1  Journal articles
Etienne BernardFrançois GolseFrancesco Salvarani. Homogenization of transport problems and semigroups
Mathematical Methods in the Applied Sciences, Wiley, 2010, 33 (10), pp.1228-1234. ⟨10.1002/mma.1319⟩